Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The Hasse norm principle for Abelian extensions of number fields


Author: Frank Gerth III
Journal: Bull. Amer. Math. Soc. 83 (1977), 264-266
MSC (1970): Primary 12A35, 12A65
MathSciNet review: 0422200
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Algebraic number theory, Proceedings of an instructional conference organized by the London Mathematical Society (a NATO Advanced Study Institute) with the support of the Inter national Mathematical Union. Edited by J. W. S. Cassels and A. Fröhlich, Academic Press, London; Thompson Book Co., Inc., Washington, D.C., 1967. MR 0215665 (35 #6500)
  • 2. Dennis A. Garbanati, The Hasse norm theorem for 𝑙-extensions of the rationals, Number theory and algebra, Academic Press, New York, 1977, pp. 77–90. MR 0480429 (58 #592)
  • 3. Michael J. Razar, Central and genus class fields and the Hasse norm theorem, Compositio Math. 35 (1977), no. 3, 281–298. MR 0466073 (57 #5956)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12A35, 12A65

Retrieve articles in all journals with MSC (1970): 12A35, 12A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14297-3
PII: S 0002-9904(1977)14297-3